# SDR 2005UALA01037

- Difficulty date: September 22, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 20,992 hours, 7,676 cycles
- Engine: Iae V2527A5
- Engine time: 20,992 hours, 7,676 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPPER ECAM NR 2 ENGINE STALL DISPLAYED ON TAKEOFF.    ECM DATA SHOW STALL OCCURRED IN FLIGHT PHASE 6.  MAINTENANCE FOUND MUSCLE LINE LOOSE ON TENTH STAGE HPC BLEED SOLENOID. LEAKING MUSCLE AIR COULD OF LEAD TO SLOW OR FAULTY OPERATION OF TENTH STAGE HPC STABILITY BLEED RESULTING IN A STALL. NO FURTHER EVENTS CONFIRMS THIS HYPOTHESIS.
